On systems of N-variable weighted shifts

Yadav, Bhuri Singh and Bansal, Ranjana: On systems of N-variable weighted shifts. Acta scientiarum mathematicarum, (47) 1-2. pp. 93-99. (1984)

[img] Cikk, tanulmány, mű
math_047_fasc_001_002_093-099.pdf
Hozzáférés joga: Campus

Download (951kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1984
Volume: 47
Number: 1-2
Page Range: pp. 93-99
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 99. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14961

Actions (login required)

View Item View Item